# SDR SWIA200211391

- Difficulty date: October 23, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 24,075 hours, 31,611 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0176
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT ON TAKEOFF.  RECYCLED 3 TIMES - UNSUCCESSFULLY.  FLAP DISAGREEMENT ON OUTBOARD PAIR DURING RETRACTION.  RETURNED TO DEN.  CLEANED AND INSPECTED FLAP TRACKS AND RERACKED FCU.  INSTALLED SERVICEABLE FLAP ANNUNCIATOR.  OPERATED FLAPS SEVERAL TIMES. NO DEFECTS NOTED.  OPS CHECK GOOD.
